OPTIFAST QUESTION !!!! HELP PLEASE !!!!

houda
on 9/25/20 3:01 pm

Hello everyone,

my surgery is on OCT 5th, i have been on the optofast diet since sep 14th. taking 4 packs a day.

it has been great untill yesterday, for some reason since i took the morning shake i felt sick, my upper stomach hurts, i feel nausious and ready to vomit. also burping and feel like i have gas stuck in my stomach

i was onlt able to get 2 packs down yesterday. today same thing is happening but worst where am feeling sick while drinking it and then vomitting within 10 min.

i called the doctor office and they said there must be something eles going on because if i were to get a bad reaction from it it would have happened from the get go not 12 days later...

iam doing it the proper way, iam also drinking my water i have lost 10 lbs in these 12 days.

i also got my sycle today.

please let me know if anyone is going/gone through this?

what can i do to reduce the gas if this is what it is?

Want2beMe
on 9/25/20 5:43 pm
VSG on 08/17/20

I drink premier protein twice daily, but my menstrual cycle started and the taste is disgusting and I get gas in my stomach. Dont know if menstrual cycle can have that affect, but that is my guess. Your not alone and I don't know what to do about the gas.

houda
on 9/25/20 6:04 pm

another person suggested gas-x

I will try it maybe you can look into.

hopefully it will help us

TheWombat
on 9/27/20 3:09 pm
VSG on 06/11/18

Two possibilities that occurred to me:

  1. You are lactose intolerant. Maybe you've had a mild version of it for quite a while, and could get away with eating dairy, but it's getting worse now. Will the doctor allow you to try a dairy-free alternative?
  2. You have some sort of gastrointestinal bug.
×